RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kordyukova, Svetlana Alekseevna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:205
Abstract pages:605
Full texts:153
References:100
E-mail:

http://www.mathnet.ru/eng/person33806
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/714039

Publications in Math-Net.Ru
2016
1. S. A. Kordyukova, L. A. Kalyakin, “On a double boundary layer in a nonlinear boundary value problem”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:1 (2016),  180–196  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 129–146  isi  scopus
2008
2. S. A. Kordyukova, “Korteweg–de Vries hierarchy as an asymptotic limit of the Boussinesq system”, TMF, 154:2 (2008),  294–304  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 154:2 (2008), 250–259  isi  elib  scopus
2006
3. Svetlana Kordyukova, “Nonclassical Approximate Symmetries of Evolution Equations with a Small Parameter”, SIGMA, 2 (2006), 040, 11 pp.  mathnet  mathscinet  zmath  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019